The even split rule in positive assortative matching

Jia, Hao 2019, The even split rule in positive assortative matching, Journal of mathematical economics, vol. 81, pp. 57-61, doi: 10.1016/j.jmateco.2019.01.001.

Attached Files
Name Description MIMEType Size Downloads

Title The even split rule in positive assortative matching
Author(s) Jia, HaoORCID iD for Jia, Hao
Journal name Journal of mathematical economics
Volume number 81
Start page 57
End page 61
Total pages 5
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2019-03
ISSN 0304-4068
Keyword(s) positive assortative matching
efficient allocation rules
even split rule
Language eng
DOI 10.1016/j.jmateco.2019.01.001
Field of Research 14 Economics
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2019, Elsevier B.V.
Persistent URL

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Economics
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 1155 Abstract Views, 3 File Downloads  -  Detailed Statistics
Created: Thu, 07 Feb 2019, 12:53:07 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact